It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board

  • l-theanine & epilepsy medication.

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-31-2019, 11:37 AM   #1
    BAHAMAS
    Senior Member
    (male)
     
    Join Date: Aug 2002
    Location: Victoria B.C. Canada
    Posts: 120
    BAHAMAS HB User
    l-theanine & epilepsy medication.

    Hi I am posting here today as either Lamictal or gabapentin is responsible for my insomnia.

    I have tried melatonin but it does not keep me asleep for more than a few hours

    I have been calling around and a few people that I have talked to have recommended l-theanine BUT before I try it I would like to find out from anybody out there who has epilepsy and is on medication if it can be taken with medication or not.

    Thanks Craig


     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 07-31-2019, 12:22 PM   #2
    danabarb
    Senior Veteran
    (female)
     
    Join Date: Dec 2007
    Location: california usa
    Posts: 1,281
    danabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB User
    Re: l-theanine & epilepsy medication.

    I do not have the answer for that, but suggest you call your pharmacy, if your doctor's office will not tell you

     
    Reply With Quote
    Old 08-01-2019, 05:57 AM   #3
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,840
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: l-theanine & epilepsy medication.

    Gabapentin actually makes you tired, so I doubt this would cause insomnia..

    l-theanine is an amino acid which also does not affect sleep- I am not sure why it was suggested to you, but if you think it will either help you sleep or keep you awake, it will not.

    If you have questions about medication or supplements, please do not trust the board to answer this for you- we are not medical professionals. Call your doctor and ask..or if you cannot reach your doctor, your pharmacist MIGHT be able to help...keep in mind that supplements are not DRUGS- therefore it is questionable if they can tell you if this particular supplement can interfere with your medication.
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:46 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!